Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


isentress
Jun 6, 2009

I started isentress about 6 weeks ago. The first couple days were difficult with sinus pressure and headaces, but that cleared up. From the beginning the gas was very difficult. About 2 weeks ago diarreah started. My gut is killing me in the morning, and I am experiencing sharp back pains just above my left hip. Could any of the back pain and gut pain be related to the isentress? Thanks, Mike

Response from Dr. Young

Hello Mike and thanks for your post.

I would assume that you're receiving other medications than just raltegravir (Isentress).

The pains and discomfort that you're experiencing are not characteristic of raltegravir-- while gastrointestinal or gut pain is commonly associated with other HIV medications (like protease inhibitors), they are not a usual part of raltegravir.

Either way, I'd discuss your symptoms with your doctor. Don't settle for unpleasant side effects without a fight for better tolerability.

Be well, BY



Previous
about hiv
Next
Virammune and testosterone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement